You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Note on the Topological Degree of the Subdifferential of a Lower Semi-Continuous Convex Function
Sergiu Aizicovici and Yuqing Chen
Proceedings of the American Mathematical Society
Vol. 126, No. 10 (Oct., 1998), pp. 2905-2908
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119089
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The purpose of the present paper is to prove that the topological degree of the subdifferential of a coercive lower semi-continuous function on a sufficiently large ball in a reflexive Banach space is equal to one.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society